# SDR COEA2012020201900

- Difficulty date: February 2, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N900FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- Aircraft time: 30,846 hours, 34,451 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Controller
- Part number: 8485020A
- Part serial: 89064
- Condition: Faulty
- Location: De-Ice System
- Part time: 1,890 hours, 2,112 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK SEA FLT 7202:  NUMBER ONE PROP DEICE FAULT LIGHT ILLUMINATED INTERMITTENTLY.  AFTER CONSULTING WITH MAINTENANCE CONTROL CREW ELECTED TO RETURN TO SEATTLE DUE TO ICING CONDITIONS EN ROUTE.  MAINTENANCE REMOVED AND REPLACED NR 1 PROP DE-ICING CONTROLLER.  AIRCRAFT RETURNED TO SERVICE.
